# SDR 97ZZZX3642

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303AL
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23499
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: F

## Discrepancy

CORROSION (C53-10-01) ON FLOOR BEAM STA 986.5, RBL 55 - LBL 55.  FABRICATED AND INSTALLED REPAIR PARTS PER EWO 97-0513.
